MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CRUCIATE+ BEATH PIN BULLET; LIGAMENT RECONSTRUCTION INSTRUMENT SET

MEDOS INTERNATIONAL SàRL CRUCIATE+ BEATH PIN BULLET; LIGAMENT RECONSTRUCTION INSTRUMENT SET
Catalog Number 219003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate via email that the failure of the cruciate+ beath pin bullet was identified during its correct use in a cadaverous course, the beath pin 14'', which was a part of the disposable kit got trapped and locked inside the bullet.When trying to release it, the bullet was broken and was remaining in 2 parts images attached.But still the drill did not come out.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device is not being returned for evaluation, therefore a physical evaluation cannot be performed.The complaint event was reported to have occurred during use on a cadaver.A photo was supplied at the time the complaint was created, this will be used to evaluate the complaint device.The photo revealed the knob was detached from the bullet, and a drill bit appeared to be stuck inside the bullet.This complaint can be confirmed.The photo was reviewed by an npd engineer as part of the evaluation.The npd engineer concluded that the drill pin likely got galled up in the bullet, and in trying to get them decoupled, the weld between the bullet and handle failed.If the drill pin was not straight, it could have started to gall during the drilling, which eventually caused it to seize together.A manufacturing record evaluation cannot be conducted as no lot numbers were provided.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRUCIATE+ BEATH PIN BULLET
Common Device Name
LIGAMENT RECONSTRUCTION INSTRUMENT SET
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8756231
Report Number1221934-2019-57512
Device Sequence Number13875714
Product Code LXH
UDI-Device Identifier10886705025855
UDI-Public10886705025855
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer08/27/2019
09/03/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date08/30/2019
09/03/2019
Patient Sequence Number1